# SDR SWAA2022052309459

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT BATTERY PACK M1673 STA 952 WL 290 LBL 13 AT PASSENGER CABIN 2022-259516. / [01] REPLACED EMERGENCY EXIT BATTERY PACK M1673 STA 952 WL 290 LBL 13 AT PASSENGER CABIN IAW AMM 33-51-06-960-806 TEST IS OK.;[02] REPLACED EMERGENCY EXIT BATTERY PACK M1673 STA 952 WL 290 LBL 13 AT PASSENGER CABIN IAW AMM 33-51-06-960-806 TEST IS OK.
